MAUDE Adverse Event Report: MEDTRONIC MED REL MEDTRONIC PUERTO RICO ENTERRA; INTESTINAL STIMULATOR

MEDTRONIC MED REL MEDTRONIC PUERTO RICO ENTERRA; INTESTINAL STIMULATOR
Model Number 3116
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: product id: 435135, serial#: (b)(4), implanted: (b)(6) 2015, product type: lead.Product id: 435135, serial#: (b)(4), implanted: (b)(6) 2015, explanted: (b)(6) 2019, product type: lead.Other relevant device(s) are: product id: 435135, serial/lot #: (b)(4), ubd: 12-oct-2014, udi#: (b)(4).Product id: 435135, serial/lot #: (b)(4), ubd: 12-jul-2014, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a health care provider regarding a patient who was implanted with an implantable neurostimulator (ins) for unknown indications for use.It was reported that devices were implanted after the ubd date.Information omitted pertained to related pe 704542601 leasd cut.
 
Event or Problem Description
Additional information indicated that implanted device with serial (b)(6) was distributed on (b)(6) 2013 not (b)(6) 2014, lead 435135 s/n: (b)(6) was (b)(6) 2012 not (b)(6) 2014 and lead 435135 s/n: (b)(6) was (b)(6) 2013 not (b)(6) 2014.
 
Additional Manufacturer Narrative
D4 updated : continuation of d10: product id 435135 lot# serial# (b)(6).Implanted: (b)(6) 2015.Explanted: product type lead product id 435135 lot# serial# (b)(6).Implanted: (b)(6) 2015.Explanted: (b)(6) 2015.Product type lead.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENTERRA
Common Device Name
INTESTINAL STIMULATOR
Manufacturer (Section D)
MEDTRONIC MED REL MEDTRONIC PUERTO RICO
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key12315582
Report Number3004209178-2021-12335
Device Sequence Number4508151
Product Code LNQ
UDI-Device Identifier00643169174993
UDI-Public00643169174993
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
H990014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/06/2013
Device Model Number3116
Device Catalogue Number3116
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2021
Supplement Date Received by Manufacturer08/12/2021
Initial Report FDA Received Date08/12/2021
Supplement Report FDA Received Date08/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H10...."
Patient Age48 YR
Patient Weight114